The maximum dimension of the inheriting algebra in perfect fluid space-times

A. A. Coley, Graham Stanley Hall, A. J. Keane, B. O. J. Tupper

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We determine the maximum dimension of the Lie algebra of inheriting conformal Killing vectors in perfect fluid space-times. For the case of conformally flat space-times the maximum dimension is eight and for the case of nonconformally flat space-times the maximum dimension is found to be five. We illustrate each case with examples. (C) 2002 American Institute of Physics.

Original languageEnglish
Pages (from-to)5567-5577
Number of pages10
JournalJournal of Mathematical Physics
Volume43
Issue number11
DOIs
Publication statusPublished - 2002

Keywords

  • KILLING VECTOR-FIELDS
  • ROBERTSON-WALKER SPACETIMES
  • CONFORMAL-SYMMETRIES
  • GENERAL-RELATIVITY

Cite this